# SDR FDEA202001090080

- Difficulty date: January 9, 2020
- Submitted: February 4, 2020
- Operation: Air carrier
- Aircraft: N686FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 804
- Aircraft time: 27,476 hours, 15,641 cycles
- System (JASC): 5315 · Fuselage Main, Floor Beam
- Part: Floorbeam
- Part number: A53275340200
- Condition: Cracked
- Location: Frame 57.3
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAIN DECK CARGO COMPARTMENT FLOOR STRUCTURE - CROSSBEAM CRACKED, AT FR57.3,   BETWEEN Y1456 AND Y1959 REPAIRED THE CRACKED CROSSBEAM OF MAIN DECK CARGO COMPARTMENT FLOOR   STRUCTURE AT FR57.3 BETWEEN Y1456 AND Y1959 PER A300-600F SRM53-10-15 FIG211.   MAJOR REPAIR IAW FEDEX GMM6-2-100
